Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 49, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 12, 2017, 1:30 PM PDT. It took effect at Mar 12, 2017, 3:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2017, 1:30 PM PDT (20:30 UTC)
- In effect from
- Mar 12, 2017, 3:00 PM PDT
- Expired
- Mar 13, 2017, 2:24 AM PDT
- In force
- 11 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
024 WHUS76 KMTR 122030 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 130 PM PDT SUN MAR 12 2017 PZZ540-130500- /O.CAN.KMTR.SC.Y.0048.000000T0000Z-170314T1100Z/ /O.NEW.KMTR.SC.Y.0049.170312T2200Z-170313T1000Z/ /O.NEW.KMTR.SC.Y.0050.170313T2200Z-170314T0400Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 3 PM TO 9 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-130500- /O.CAN.KMTR.SC.Y.0048.000000T0000Z-170314T1100Z/ /O.NEW.KMTR.SC.Y.0049.170312T2200Z-170313T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-130500- /O.CAN.KMTR.SC.Y.0048.000000T0000Z-170314T1100Z/ /O.NEW.KMTR.SC.Y.0049.170312T2200Z-170313T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-130500- /O.CAN.KMTR.SC.Y.0048.000000T0000Z-170314T1100Z/ /O.NEW.KMTR.SC.Y.0049.170312T2200Z-170313T1000Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-130400- /O.CAN.KMTR.SC.Y.0048.000000T0000Z-170313T2300Z/ /O.NEW.KMTR.SC.Y.0049.170312T2200Z-170313T0400Z/ COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO 10 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-122130- /O.CAN.KMTR.SC.Y.0048.000000T0000Z-170314T1100Z/ WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ535-122130- /O.CAN.KMTR.SC.Y.0048.170312T2300Z-170313T0500Z/ MONTEREY BAY- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ576-130500- /O.EXT.KMTR.SC.Y.0048.000000T0000Z-170313T1600Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-130500- /O.EXT.KMTR.SC.Y.0048.000000T0000Z-170314T0400Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 130 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
355 WHUS76 KMTR 130405 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 905 PM PDT SUN MAR 12 2017 PZZ560-130515- /O.EXP.KMTR.SC.Y.0049.000000T0000Z-170313T0400Z/ COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO 10 NM- 905 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ540-131215- /O.CON.KMTR.SC.Y.0049.000000T0000Z-170313T1000Z/ /O.CON.KMTR.SC.Y.0050.170313T2200Z-170314T0400Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 905 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-131000- /O.CON.KMTR.SC.Y.0049.000000T0000Z-170313T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 905 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-131000- /O.CON.KMTR.SC.Y.0049.000000T0000Z-170313T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 905 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-131215- /O.CON.KMTR.SC.Y.0048.000000T0000Z-170313T1600Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 905 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-131000- /O.CON.KMTR.SC.Y.0049.000000T0000Z-170313T1000Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM- 905 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-131215- /O.CON.KMTR.SC.Y.0048.000000T0000Z-170314T0400Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 905 PM PDT SUN MAR 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
574 WHUS76 KMTR 130924 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 224 AM PDT MON MAR 13 2017 PZZ570-131730- /O.CAN.KMTR.SC.Y.0049.000000T0000Z-170313T1000Z/ /O.EXA.KMTR.SC.Y.0050.170313T2200Z-170314T0400Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 224 AM PDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-131730- /O.CAN.KMTR.SC.Y.0049.000000T0000Z-170313T1000Z/ /O.CON.KMTR.SC.Y.0050.170313T2200Z-170314T0400Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 224 AM PDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-571-131030- /O.CAN.KMTR.SC.Y.0049.000000T0000Z-170313T1000Z/ COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO 10 NM-WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 224 AM PDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ576-131600- /O.CON.KMTR.SC.Y.0048.000000T0000Z-170313T1600Z/ WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM- 224 AM PDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-131730- /O.CON.KMTR.SC.Y.0048.000000T0000Z-170314T0400Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 224 AM PDT MON MAR 13 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 12, 11:02 AM PDT, 2 hours 28 minutes earlier.
Area forecast discussion, Mar 12, 11:02 AM PDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1102 AM PDT Sun Mar 12 2017
.SYNOPSIS...Dry weather conditions along with a gradual warming
trend are forecast to continue into the early part of the upcoming
work week as high pressure dominates the weather pattern. A
slight cool down is forecast by midweek as a weak weather system
pushes inland across the Pacific Northwest and northern
California. Rain may develop as far south as the North Bay on
Wednesday, but widespread rainfall is not currently anticipated.
&&
.DISCUSSION...as of 08:29 AM PDT Sunday...Patchy dense fog across
the Salinas Valley and portions of the North Bay valleys this
morning have mostly cleared with fog now impacting the Santa Clara
Valley. Expecting these conditions to persist for the next hour or
so before burn-off occurs and gives way to mostly sunny
conditions region-wide this afternoon. Expecting temperatures to
be similar to those yesterday, maybe slightly warmer as the ridge
aloft continues to build. Have made minor adjustments to the
ongoing forecast to reflect current trends in fog and cloud
cover. Otherwise, the forecast for today remains on track with
mostly sunny and mild conditions. Please see previous forecast
discussion below for additional details.
&&
.PREV DISCUSSION...As of 1:59 AM PST Sunday...A broad but shallow
marine stratus field is banked up along the California coast early
this morning. Low clouds associated with this cloud deck are
advecting inland, bringing areas of patchy dense fog, especially
over higher terrain. These low clouds and fog are expected to
persist into the early to mid morning, before mixing out by mid to
late morning.
Satellite imagery is dominated by the presence of mid to high
level moisture rotating clockwise around a 587dm 500mb high
pressure system centered approx 1250 miles west of Baja
California. Further north, a weak upper low is beginning to take
shape in the southern Gulf of Alaska. Between these two features,
a band of elevated mid to high level moisture (15000-25000 feet
above the surface) is being channeled inland, spreading varying
amounts of high clouds across the area. This band of moisture is
roughly being positioned by northward extent of the aforementioned
ridge, with the bulk of the clouds shifting further northward as the
ridge continues to gradually amplify in magnitude.
The offshore high pressure ridge will continue to amplify and
shift inland over the coming 36-48 hours, forcing the band of
high clouds northward out of the state, while bringing
increasingly warmer temperatures inland. A secondary high
pressure develops over the Mojave Desert region as the broader
ridge apex shifts inland, allowing for a continuation of above
average temperatures early into the work week. For today,
temperatures will run anywhere from 3 to 15 degrees(F) above
normal, with the warmest temperatures further inland. Monday and
Tuesday will be even warmer, with daytime high temperatures
anywhere from 5 to 20 degrees(F) above normal readings. For Monday
and Tuesday, temperatures will rise to the upper 60s to mid 70s
along the coast, mid to upper 70s just inland, and low to mid 80s
for the most extreme inland valleys.
The weather pattern shifts midweek as a fairly weak upper
disturbance dips into Northern California, bringing a
moderate cooling trend, while providing a glancing blow of light
precipitation primarily to the North Bay. Quasizonal flow aloft is
expected after midweek before another weak disturbance quickly
enters and exits our region next weekend.
&&
.AVIATION...As of 10:55 AM PST Sunday...Area terminals have
cleared out nicely this morning with clear skies across the region
at this hour. Light winds will prevail through the morning with
moderate west winds to 10 kt expected this afternoon across most
terminals with the exception of KSFO which will see winds around
15 kt with gusts to 22 kt possible.
High confidence.
Vicinity of KSFO...VFR conditions will prevail through the
forecast period. Moderate west winds around 15 kt with gusts to
22 kt possible this afternoon and early evening.
High confidence.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...VFR conditions will prevail through the
forecast period. Moderate west winds around 10-15 kt expected
this afternoon and early evening.
High confidence.
&&
.MARINE...as of 10:54 AM PDT Sunday...High pressure situated over
the Eastern Pacific and Northern California will maintain
moderate northwesterly winds across the coastal waters through
Monday night. A weakening gradient will allow for lighter winds
through the remainder of the week.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
SCA...Mry Bay from 4 PM
&&
PUBLIC FORECAST: RGass/DRP
AVIATION: CW
MARINE: CW
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, twitter, and youtube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 1:30 PM PDT | Small Craft Advisory | MTR | 32 hr |
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.